# SDR HNAA20180521001

- Difficulty date: May 14, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 43,030 hours, 39,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE BY THE EMERGENCY EXIT DOOR.  R & R EMERGENCY LIGHT IAW AMM 33-50-12.   OPS CHECKED GOOD.
